# SDR SWAA2024030144218

- Difficulty date: January 24, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,706 hours, 30,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LINING HANDLE AFT ENTRY DOOR AT AFT GALLEY AREA (1 EA) 2024-77079<[01] REPLACED LINING HANDLE AFT ENTRY DOOR AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 25-21-25-420-801 STEP 3.C.(5).;[02] REPLACED LINING HANDLE AFT ENTRY DOOR AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 25-21-25-420-801 STEP 3.C.(5).
